MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS

BOSTON SCIENTIFIC CORPORATION NC EMERGE; CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Model Number H7493926708600
Medical Device Problem Codes Difficult to Remove (1528); Adverse Event Without Identified Device or Use Problem (2993); Failure to Deflate (4060)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/26/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that balloon deflation failure occurred.The patient presented with coronary artery disease.The target lesion was located in the non-tortuous and non-calcified left main coronary artery.A 6.00mm x 8mm nc emerge balloon catheter was advanced for post-dilation.The balloon was inflated at 8 atmospheres for 15 seconds.During removal, the balloon was unable to be pulled back into the 7fr guiding catheter despite multiple attempts to apply negative pressure.The balloon remained wedged at the catheter tip, and the physician corked the partially deflated balloon into the guide catheter.Both devices were removed as one unit altogether.No patient complications were reported.
 
Additional Manufacturer Narrative
D4 batch lot number updated.
 
Event or Problem Description
 
Additional Manufacturer Narrative
Device evaluated by mfr: fg nc emerge mr, us 6.00mm x 8mm was returned to the complaint investigation site (cis).A visual and tactile inspection with the hypotube profile but no issues identified with the hypotube shaft.A visual inspection of the outer and inner lumen and tactile examination of the entire extrusion identified that the polymer extrusion was stretched throughout its length.A detailed microscopic examination of the balloon material identified a 3mm tear in the mid-section.The bumper distal tip was flared.
 
Event or Problem Description

Brand Name
NC EMERGE
Common Device Name
CATHETERS, TRANSLUMINAL CORONARY ANGIOPLASTY, PERCUTANEOUS
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
pmt 741 persiaran cassia selat
bandarcassia, pulau pinan 14110
MY   14110
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
7634941632
MDR Report Key22572331
Report Number2124215-2025-45000
Device Sequence Number15812222
Product Code LOX
UDI-Device Identifier08714729846345
UDI-Public(01)08714729846345
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K141236
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberH7493926708600
Device Catalogue NumberH7493926708600
Device Lot Number0035505253
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/26/2025
Supplement Date Received by Manufacturer07/24/2025
08/25/2025
Initial Report FDA Received Date07/22/2025
Supplement Report FDA Received Date08/21/2025
09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/17/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown